# SDR AALA201704049005

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 9,368 hours, 4,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stud
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LOOSE SLIDE BUSTLE AT DOOR 1L. REPLACED L1 DOOR ESCAPE SLIDE RAFT PACK ASSEMBLY AFT UPPER MOUNT STUD PER AMM 25-62-44.
